Title: The invariant to Suslin in a positive characteristic
Authors: Wouters, Tim # ×
Issue Date: 2010
Publisher: Cambridge University Press
Series Title: Journal of K-Theory vol:5 issue:3 pages:559-602
ISSN: 1865-2433
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
TW2010a.pdf Published 384KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science